Cholesterol Home > Tricor and Muscle Pain

Tricor Drug Interactions and Muscle Pain

Serious muscle problems are more likely to occur when Tricor is first started or when the Tricor dosage is increased, but they can happen at any time. There are also certain medicines that can increase the risk of serious muscle problems when taken with Tricor. Some of these medicines include:
 

 

 

Tricor and Muscle Pain: Summary

For people taking Tricor, muscle pain and aches are a rare problem. However, if muscle pain becomes a problem while you are taking Tricor, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle pain. If the muscle pain continues, he or she may recommend adjusting the Tricor dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occurs with a fever or feeling of sickness, it can mean there is a serious problem. Call your healthcare provider immediately.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.